Alert archive / Virginia / Flash Flood Warnings in 2020
Flash Flood Warning 24, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 17, 2020, 5:11 PM EDT for Halifax County, Pittsylvania County, Virginia. It was in force for 8 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2020, 5:11 PM EDT (21:11 UTC)
- Expired
- Jun 18, 2020, 1:15 AM EDT
- In force
- 8 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Halifax County, VA, Pittsylvania County, VA
The radar
The Raleigh/Durham radar (KRAX), 123 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:30 PM EDT | FLASH FLOOD | Halifax, VA | NUMEROUS REPORTS OF ROADS CLOSED IN HALIFAX, SOUTH BOSTON AND VIRGILINA AREA. OLD GRUBBY, GRUBBY, COWFOOT, JAMES D HAGAN, AND OLD CLUSTER SPRINGS ROADS IMPACTED THE MOST. SEVERAL CLOSURES ALONG US 58/501. HUPPS MILLS PLAZA ALSO FLOODED OUT ALONG WITH TREES FLO |
| Jun 17, 5:30 PM EDT | FLASH FLOOD | South Boston, VA | HIGH WATER CLOSING BERRY HILL RD. |
| Jun 17, 6:14 PM EDT | HEAVY RAIN 7.86 | 1 Ne South Boston, VA | 24 HOUR RAINFALL TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
219
WGUS51 KRNK 172111
FFWRNK
VAC083-143-180515-
/O.NEW.KRNK.FF.W.0024.200617T2111Z-200618T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
511 PM EDT Wed Jun 17 2020
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
Central Pittsylvania County in south central Virginia...
Halifax County in south central Virginia...
* Until 115 AM EDT Thursday.
* At 508 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One to two inches of rain has
fallen over an area that has already received three to five inches
of rain over the past 24 hours. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
When it is safe to do so, please send your reports of flooding,
including flooded roads, to the National Weather Service by calling
toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can
also be shared on the National Weather Service Blacksburg Facebook
page and on Twitter.
&&
LAT...LON 3668 7870 3660 7871 3655 7875 3654 7885
3662 7920 3680 7963 3709 7937 3683 7869
3681 7867 3679 7868 3676 7867 3674 7869
3670 7865
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
PH2 follow-up statements
588
WGUS71 KRNK 172254
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
654 PM EDT Wed Jun 17 2020
VAC083-143-180515-
/O.CON.KRNK.FF.W.0024.000000T0000Z-200618T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsylvania VA-Halifax VA-
654 PM EDT Wed Jun 17 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
THURSDAY FOR CENTRAL PITTSYLVANIA AND HALIFAX COUNTIES...
At 648 PM EDT, Emergency Management reported Berry Hill Road, just
northwest of South Boston, closed due to high water. Showers with
heavy rain continue to fall fall across eastern Halifax County, with
additional flooding possible in the Dryburg and Scottsburg area. One
to three inches of rain has already fallen and an additional one to
two inches of rain is possible through 8:30 PM.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
When it is safe to do so, please send your reports of flooding,
including flooded roads, to the National Weather Service by calling
toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can
also be shared on the National Weather Service Blacksburg Facebook
page and on Twitter.
&&
LAT...LON 3668 7870 3660 7871 3655 7875 3654 7885
3662 7920 3680 7963 3709 7937 3683 7869
3681 7867 3679 7868 3676 7867 3674 7869
3670 7865
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
PH406
WGUS71 KRNK 180505
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
105 AM EDT Thu Jun 18 2020
VAC083-143-180515-
/O.EXP.KRNK.FF.W.0024.000000T0000Z-200618T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsylvania VA-Halifax VA-
105 AM EDT Thu Jun 18 2020
...THE FLASH FLOOD WARNING FOR CENTRAL PITTSYLVANIA AND HALIFAX
COUNTIES WILL EXPIRE AT 115 AM EDT THURSDAY...
Flood waters are receding and widespread flooding is no longer
expected to pose a threat. Please continue to heed any remaining
road closures.
LAT...LON 3668 7870 3660 7871 3655 7875 3654 7885
3662 7920 3680 7963 3709 7937 3683 7869
3681 7867 3679 7868 3676 7867 3674 7869
3670 7865
$$
PHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 4:37 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 17, 4:37 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 437 PM EDT Wed Jun 17 2020 .SYNOPSIS... Low pressure was nearly stationary over the region. This feature will continue to produce showery weather through the remainder of the week. && .NEAR TERM /THROUGH THURSDAY/... As of 400 PM EDT Wednesday... More of the same today and Thursday with on and off showers as a result of the slowly retrograding cutoff low overhead. Overnight Friday and early Thursday may see some lightening of the rain coverage, especially towards southwestern VA. Highest PoPs overnight are expected to be along and north of the I-64 corridor and U.S. 460. Thursday will again have widespread showers, and with a bit warmer environment and modest instability, some convection could form up Thursday afternoon and sound a few claps of thunder. Carvins Cove dam has 2 feet of water flowing over the spillway, which is well within the dam's intended capabilities. Stream and creek flooding has been the most common impact from the rains, and has been concentrated around the City of Roanoke, southern Botetourt and western Bedford (3-5 inches in 48 hours). A few evacuations were reported by the EM in Botetourt. A couple mudslides have been seen in photos on social media. All of the above has been covered by areal flood warnings. Today and tonight's temperatures will be heavily moderated by a broad blanket of clouds, keeping highs and lows in the 60s. Nudged up the temps west of the Blue Ridge for today as obs were running almost 5 degrees warmer than the forecast. Thursday will warm up into the upper 60s and even the 70s for those in the Piedmont. Periods of moderate to heavy rainfall have been streaming into the region from Southside into the Roanoke valley with significant rainfall in a relatively narrow corridor from roughly South Boston up through Roanoke. Models suggest this corridor of rain will become less concentrated this evening although not confident that it will weaken as much as models have forecast. Tendency is for deep convection to develop upstream across the eastern Mid-Atlantic where instability along coast will likely continue to feed re-development of deep convection there. This new convection will then get drawn in and around the cut-off low across our forecast area. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 400 PM EDT Wednesday... Persistent upper low is forecast to meander over the forecast area through the remainder of the week with models slowly trending the center of the system northward with time, and eventually getting kicked out of the region by a northern stream trough along the Canadian border this weekend. Due to the persistent conditions will maintain a mostly cloudy forecast with periodic showers. If there are any peaks of sun, it will likely self destruct into more cover along with the potential for embedded thunderstorms. Models will not be able to handle the specific placement of the precip coverage, thus will use broad paint brush with respect to POPs and QPF. Temperature will likely remain cooler than normal until there can be some sustainable breaks in the overcast. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 415 PM EDT Wednesday... The cutoff low is forecast to gradually weaken and move away from the area Sunday. The question after that is what takes its place. The GFS suggest more troughing for next week as a broad northern stream longwave trough sets up over the eastern CONUS. The ECMWF on the otherhand is more optimistic, featuring greater ridging. Either way we should trend warmer just by removing the influence of the cutoff low. The bigger difference would be the magnitude of warming and daily potential for precip. For now will entertain more of a diurnal cycle for precipitation suggesting that most of the activity with the greatest coverage would be during the afternoon and evening hours, or the peak heating part of the day. Will also entertain temperatures back into the 80s. If the ECMWF is correct then areas east of the Blue Ridge could see temperatures in the 90s. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... As of 245 PM EDT Wednesday... Ceilings have been tending to run a bit higher than anticipated, but the precipitation and cloud cover will definitely keep conditions MVFR or lower for the next 24 hours. Expect ceilings to drop overnight for all sites, and see conditions waffle from MVFR down to LIFR on occasion. Visbys will largely be driven by any present rainfall. Have removed thunder from the TAFs for this period, as convection has not been the mode of precipitation and seems more likely to occur Thursday afternoon. It is a high confidence forecast for sub-VFR through most of the period, but lower on how low cigs/vsbys go in relation to rainfall, which will be moderate to heavy at times from LWB- ROA-LYH this morning and possibly BCB/DAN. Extended Aviation Discussion... The closed upper low will continue to meander about the central and southern Appalachians through Friday, finally beginning to lift slowly to the north by the weekend. As the low weakens, the threat for prevailing IFR conditions and persistent -RA will begin to decrease. Showers and thunderstorms, with MVFR ceilings and visibilities are expected Saturday and Sunday, mainly each afternoon and evening. && .HYDROLOGY... As of 415 PM EDT Wednesday... Persistent rain over the Roanoke River basin has resulted in significant rises along the Roanoke River and its tributaries. The rain band has essentially targeted this basin in part by the stationary nature of the upper low which was centered over north central North Carolina. Until this Low moves (which is only expected to occur at a snails pace) this sort of pattern will likely continue. Similar to a tropical system there is a feeder band north of the Cutoff Low which is connected to a rich moisture source along the coast. The airmass along the coast of VA/NC is very unstable with CAPE above 2000 K/KG, PWATs above 1.50 and thermodynamics supportive of deep convection. Once this deep convection forms it gets turned westward and around the upper Low...converging on the Blue Ridge, but in a narrow corridor. The embedded convective elements have been transient, but due to the high rain rates (near 3 inches an hour) training of these elements overtime have resulted in mountain rainfall. Amounts of 3 to 5 inches have been recorded within the Roanoke River Basin...and based on the forecast pattern to persist...we will likely be dealing with this through Thursday. As the low gains latitude, this rain band may begin to impact parts of the James River Basin. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...Flash Flood Watch until 2 AM EDT Thursday for VAZ022. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...MBS/VFJ SHORT TERM...PM/PW LONG TERM...PM AVIATION...VFJ/WP HYDROLOGY...PM
Hazardous weather outlook, Jun 17, 2:53 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 253 PM EDT Wed Jun 17 2020 VAZ010>020-023-024-032>035-043>047-058-059-WVZ044-507-181900- Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Botetourt-Rockbridge-Patrick-Franklin-Bedford- Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax- Charlotte-Monroe-Eastern Greenbrier- 253 PM EDT Wed Jun 17 2020 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Locally heavy rainfall today may lead to flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ022-181900- Roanoke- 253 PM EDT Wed Jun 17 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT THURSDAY... This Hazardous Weather Outlook is for west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Locally heavy rainfall today may lead to flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-VAZ007-009-WVZ042-043-508-181900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Mercer-Summers-Western Greenbrier- 253 PM EDT Wed Jun 17 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 17, 1:47 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
147 PM EDT WED JUN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM DEBRIS FLOW 1 SW CAVE SPRING 37.21N 80.02W
06/17/2020 ROANOKE VA TRAINED SPOTTER
SMALL MUDSLIDE ABOUT ONE QUARTER MILE SOUTH
OF CRYSTAL CREEK DRIVE AND BRAMBLETON
AVENUE.
&&Local storm report, Jun 17, 2:37 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
237 PM EDT WED JUN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM DEBRIS FLOW 1 SSE DALEVILLE 37.41N 79.91W
06/17/2020 BOTETOURT VA LAW ENFORCEMENT
VALLEY ROAD IS IMPASSABLE AT THIS TIME DUE
TO DEBRIS FLOW ACROSS THE ROAD.
&&Local storm report, Jun 17, 2:54 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
254 PM EDT WED JUN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLOOD 1 SSW ROANOKE 37.27N 79.96W
06/17/2020 CITY OF ROANOKE VA PUBLIC
13TH STREET IN ROANOKE CLOSED DUE TO FLOWING
WATER ACROSS THE ROADWAY.
&&
VFJLocal storm report, Jun 17, 3:18 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
318 PM EDT WED JUN 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLOOD 4 S MONTVALE 37.33N 79.74W
06/17/2020 BEDFORD VA PUBLIC
ROAD AND CULVERT WASHED OUT AT THE CORNER OF
SUMMIT RIDGE DRIVE AND BRENTWOOD DRIVE.
&&Special weather statement, Jun 17, 4:47 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
447 PM EDT Wed Jun 17 2020
VAZ058-172130-
Halifax-
447 PM EDT Wed Jun 17 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HALIFAX COUNTY...
At 446 PM EDT, a strong thunderstorm was located over South Boston,
moving northwest at 10 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
South Boston...
Halifax...
Ingram...
Cluster Springs...
and Crystal Hill.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3659 7895 3673 7917 3678 7916 3691 7894
3665 7878
TIME...MOT...LOC 2046Z 142DEG 8KT 3667 7893
BMGSpecial weather statement, Jun 17, 4:58 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
458 PM EDT Wed Jun 17 2020
VAZ044-172145-
Pittsylvania-
458 PM EDT Wed Jun 17 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PITTSYLVANIA
COUNTY...
At 458 PM EDT, a strong thunderstorm was located near Keeling, or
near Ingram, moving northwest at 15 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Chatham...
Gretna...
Java...
Chalk Level...
and Keeling.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3681 7952 3699 7931 3682 7915 3669 7918
3667 7921
TIME...MOT...LOC 2058Z 133DEG 11KT 3674 7923
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:46 AM EDT | Special Weather Statement | RNK | Halifax, Pittsylvania, City of Danville | 59 min |
| Jun 17, 3:57 AM EDT | Special Weather Statement | RNK | Bedford | 33 min |
| Jun 17, 6:17 AM EDT | Special Weather Statement | RNK | Bedford, Campbell, City of Roanoke, City of Salem | 43 min |
| Jun 17, 7:11 AM EDT | Areal Flood Advisory | RNK | Bedford, Campbell, Charlotte, Franklin, Halifax, Pittsylvania | 75 min |
| Jun 17, 7:43 AM EDT | Areal Flood Advisory | RNK | Bedford, Botetourt, Craig, Franklin, Montgomery, Roanoke and 2 more | 83 min |
| Jun 17, 8:12 AM EDT | Flash Flood Warning | RNK | Bedford, Franklin, Roanoke, City of Roanoke, City of Salem | 6 hr |
| Jun 17, 8:24 AM EDT | Areal Flood Warning | RNK | Bedford, Campbell, Charlotte, Franklin, Halifax, Pittsylvania | 6 hr |
| Jun 17, 8:39 AM EDT | Flash Flood Warning | RNK | Bedford, Campbell, Halifax, Pittsylvania | 6 hr |
| Jun 17, 9:04 AM EDT | Areal Flood Warning | RNK | Bedford, Botetourt, Craig, Floyd, Franklin, Montgomery and 1 more | 5 hr |
| Jun 17, 9:49 AM EDT | River Flood Warning | RNK | Roanoke, City of Roanoke, City of Salem | 27 hr |
| Jun 17, 10:23 AM EDT | Areal Flood Advisory | RNK | Bedford, Campbell, Halifax | 6 hr |
| Jun 17, 10:26 AM EDT | Areal Flood Advisory | RNK | Craig | 6 hr |
| Jun 17, 12:08 PM EDT | Flash Flood Watch | RNK | Roanoke, City of Roanoke, City of Salem | 21 hr |
| Jun 17, 1:42 PM EDT | River Flood Warning | RNK | Campbell, Pittsylvania | 22 hr |
| Jun 17, 2:16 PM EDT | Areal Flood Warning | RNK | Bedford, Botetourt, Craig, Floyd, Franklin, Montgomery and 3 more | 6 hr |
| Jun 17, 2:20 PM EDT | Areal Flood Warning | RNK | Bedford, Campbell, Charlotte, Franklin, Halifax, Pittsylvania | 6 hr |
| Jun 17, 3:28 PM EDT | River Flood Warning | RNK | Campbell, Charlotte, Halifax | 58 hr |
| Jun 17, 3:28 PM EDT | River Flood Warning | RNK | Charlotte, Halifax | 4 days |
| Jun 17, 3:50 PM EDT | Areal Flood Warning | RNK | Floyd, Franklin, Montgomery | 6 hr |
| Jun 17, 4:15 PM EDT | Areal Flood Advisory | RNK | Bedford, Campbell | 6 hr |
| Jun 17, 4:29 PM EDT | Areal Flood Advisory | RNK | Craig | 4 hr |
| Jun 17, 4:47 PM EDT | Special Weather Statement | RNK | Halifax | 43 min |
| Jun 17, 4:58 PM EDT | Special Weather Statement | RNK | Pittsylvania | 47 min |
| Jun 17, 5:39 PM EDT | Special Weather Statement | RNK | Halifax | 36 min |
| Jun 17, 6:00 PM EDT | Areal Flood Advisory | RNK | Bland, Giles, Montgomery, Pulaski, City of Radford | 8 hr |
| Jun 17, 6:15 PM EDT | Special Weather Statement | RNK | Halifax | 45 min |
| Jun 17, 7:12 PM EDT | Areal Flood Advisory | RNK | Henry, Patrick | 6 hr |
| Jun 17, 7:15 PM EDT | Special Weather Statement | RNK | Charlotte | 60 min |
Nearby
Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.